MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4085 SURGICAL TABLE
Model Number 4085 Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite and discussed the reported event with user facility personnel who were present during the patient procedure.User facility personnel stated that the 4085 surgical table was in reverse orientation with the patient's position prone (face down).The surgical table was slid to full extension in the head direction with the tabletop level.It was observed that the patient's head/torso were slightly below level.Following the observation of the patient's position, the user commanded the table via the hand control to return to level however, the table section with the patient's head/torso began to lower.The table was then commanded to raise back up to level however, the table did not respond.As the table would not respond, user facility personnel transferred the patient to a different surgical table.The steris service technician inspected the table and was unable to duplicate the reported event.In addition, the technician found damage to the right hand lateral (seat section) cover and leg end cover.The technician repaired the 4085 surgical table, tested the table, and confirmed it to be operating properly.The surgical table was returned to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the back section of their 4085 surgical table lowered in height without being commanded to do so.The patient was transferred to another surgical table subsequently causing a procedure delay.The procedure was completed successfully, and no injuries were reported.

Brand Name
4085 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15977518
Report Number1043572-2022-00087
Device Sequence Number17866049
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public00724995154783
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4085 Surgical Table
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown